×

Found 10,600 Documents (Results 1–100)

100
MathJax

Existence and uniqueness of the solution to a degenerate third boundary value problem for a multidimensional parabolic equation. (English. Russian original) Zbl 07566683

Sib. Math. J. 63, No. 4, 723-734 (2022); translation from Sib. Mat. Zh. 63, No. 4, 870-883 (2022).
MSC:  35Kxx 35Bxx 46Exx
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness criterion for solutions of nonlocal problems on a finite interval for abstract singular equations. (English. Russian original) Zbl 07488476

Math. Notes 111, No. 1, 20-32 (2022); translation from Mat. Zametki 111, No. 1, 24-39 (2022).
MSC:  34G10 34B10 34B16
PDF BibTeX XML Cite
Full Text: DOI

Investigation of the three-dimensional Helmholtz equation for a wedge using the block element method. (English. Russian original) Zbl 07502452

J. Appl. Mech. Tech. Phys. 62, No. 5, 717-722 (2021); translation from Prikl. Mekh. Tekh. Fiz. 62, No. 5, 15-21 (2021).
MSC:  74S99 74J05 76Q05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software